# SDR CALA2018122872657

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800600
- Condition: Misaligned
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-55-3-6022; RUDDER HINGE FITTING #6 MISALIGNED BY MECH V0802 85 AT HAECO LCQ PER REF NO.9295346 REMOVED AND REPLACED #6 HINGE FITTING IAW A320 SRM 55-36-42-300- 001 PARG 2.A. AND AMM 55-36-41-000-001-A PARG 4.B. WORK ACCOMPLI SHED BY TECH V061630 AND INSP BY LC-66.
